Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some characterizations of space-forms


Authors: Stefano Pigola, Marco Rigoli and Alberto G. Setti
Journal: Trans. Amer. Math. Soc. 359 (2007), 1817-1828
MSC (2000): Primary 53C21; Secondary 35J60, 35B05
Published electronically: November 3, 2006
Erratum: Tran. Amer. Math. Soc. 360 (2008), 3943-3944.
MathSciNet review: 2272150
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Integral conditions on the traceless Ricci tensor are used to characterize Euclidean and hyperbolic spaces among complete, locally conformally flat manifolds of constant scalar curvature. The main tools are vanishing-type results for $ L^{p}$-solutions of a large class of differential inequalities. Further applications of the technique are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C21, 35J60, 35B05

Retrieve articles in all journals with MSC (2000): 53C21, 35J60, 35B05


Additional Information

Stefano Pigola
Affiliation: Dipartimento di Fisica e Matematica, Università dell’Insubria - Como, via Valleggio 11, I-22100 Como, Italy
Email: stefano.pigola@uninsubria.it

Marco Rigoli
Affiliation: Dipartimento di Matematica, Università di Milano, via Saldini 50, I-20133 Milano, Italy
Email: rigoli@mat.unimi.it

Alberto G. Setti
Affiliation: Dipartimento di Fisica e Matematica, Università dell’Insubria - Como, via Valleggio 11, I-22100 Como, Italy
Email: alberto.setti@uninsubria.it

DOI: http://dx.doi.org/10.1090/S0002-9947-06-04091-8
PII: S 0002-9947(06)04091-8
Keywords: Space forms, vanishing theorems, isolation phenomena
Received by editor(s): January 29, 2005
Published electronically: November 3, 2006
Dedicated: Dedicated to the memory of Franca Burrone Rigoli
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.